# SDR AALA201511129003

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,485 hours, 26,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, BROKEN FLASHLIGHT ON SWIVEL SEAT IN PAX CABIN.  REPLACED FLASHLIGHT.
